Article citationsMore>>

S. Shi, “Weakly Nonseparable Preference and Distortionary Taxes in a Small Open Economy,” International Economic Review, Vol. 35, 1994, pp. 411-428. doi:10.2307/2527061

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top